JournalsprimsVol. 32 , No. 2DOI 10.2977/prims/1195162966

The Feynman Representation for the Dirac Propagator with a Radially Symmetric Potential

  • Brian Jefferies

    University of New South Wales, Sydney, Australia
The Feynman Representation for the Dirac Propagator with a Radially Symmetric Potential cover

Abstract

The dynamical group associated with the Dirac equation with a radially symmetric potential in four space-time dimensions is represented in terms of integrals with respect to operator valued set functions associated with the free Dirac operator. In coordinates in which c = = 1, the class of potentials treated includes Coulomb potentials —a/r with |a| < 1.